MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP923G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number qjmejd, and no non-conformances related to the reported complaint condition were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: events reported in 2210968-2021-02121, 2210968-2021-02122, 2210968-2021-02124, and 2210968-2021-02125.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ 2360 g/m.
 
Event or Problem Description
It was reported that a dog underwent a neuter procedure on an unknown date and suture was used.During the procedure, the suture broke with the normal tension.No additional information was provided.

Brand Name
MCRYL+ VIO 36IN 3-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11440946
Report Number2210968-2021-02123
Device Sequence Number4611315
Product Code GAM
UDI-Device Identifier10705031218611
UDI-Public10705031218611
Combination Product (Y/N)Y
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberMCP923G
Device Catalogue NumberMCP923G
Device Lot NumberQJMEJD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/08/2021
Patient Sequence Number1